# SDR Y2PA96030

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AA
- Make and model: Amd FALCOND
- Aircraft serial: 228
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Switch
- Condition: Broken Wire
- Location: Cabin
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

MEM - CABIN WENT TO 15,000 FEET DURING CLIMB TO 23,000 FEET.  NO HORN OR WARNING LIGHT AT 10,000 FEET.  MANUAL PRESSURIZATION WAS SELECTED WITH NO RESULT.  AIRCRAFT DIVERTED FROM INTENDED DESTINATION AND LANDED IN MEMPHIS,TN.  IT WAS DISCOVERED THAT THE EMERGENCY PRESSURIZATION HANDLE WAS PULLED HALFWAY OUT.  RESET THE HANDLE, GROUND RAN AND OPERATIONALLY CHECKED THE PRESSURIZATION SYSTEM PER MM 21-31-5.  OPERATION CHECKED GOOD.  THE LACK OF A CABIN ALTITUDE WARNING WAS TRACED TO A BROKEN WIRE ON THE CABIN ALTITUDE WARNING SWITCH.  REPAIR OF THE WIRE RETURNED TO SYSTEM TO NORMAL OPERATION.  (M)
